# SDR HALA0600875

- Difficulty date: November 20, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 13,803 hours, 2,681 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY ESCAPE SPOILER SQUIB TEST INDICATOR BULB DID NOT ILLUMINATE DURING TEST.  T/S PER FIM 25-65-00-01 CLEANED AND RESEATED RT SPOILER OVERIDE ACTUATOR CONNECTOR SYS TEST OK.
